Gelfand-Shilov spaces of infinitely differentiable functions on the positive real line

C.A.M. van Berkel, S.J.L. Eijndhoven, van

Research output: Book/ReportReportPopular

86 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherEindhoven University of Technology
Number of pages31
Publication statusPublished - 1992

Publication series

NameRANA : reports on applied and numerical analysis
Volume9207
ISSN (Print)0926-4507

Cite this

van Berkel, C. A. M., & Eijndhoven, van, S. J. L. (1992). Gelfand-Shilov spaces of infinitely differentiable functions on the positive real line. (RANA : reports on applied and numerical analysis; Vol. 9207). Eindhoven University of Technology.